# SDR UALA2011111706292

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Cable
- Part number: GD03512S
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ELECTRIC- HYDRAULIC PUMP GROUND CABLE GDO3512S IS CHAFED 75 PERCENT THROUGH FROM CONTACT WITH STRUCTURE.  REPLACED HYD PUMP GROUND CABLE GDO3512S IAW B767 SWPM 20-60-02.  OPS CHECKS GOOD IAW B767 AMM 29-11-00.  ROUTED PROPERLY TO PREVENT FUTURE CHAFING.
